Stability Results for Enriched Contraction Mappings in Convex Metric Spaces
Rekha Panicker,
Rahul Shukla and
Simeon Reich
Abstract and Applied Analysis, 2022, vol. 2022, 1-7
Abstract:
In this paper, we obtain some stability results of fixed point sets for a sequence of enriched contraction mappings in the setting of convex metric spaces. In particular, two types of convergence of mappings, namely, G-convergence and H-convergence are considered. We also illustrate our results by an application to an initial value problem for an ordinary differential equation.
Date: 2022
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2022/5695286.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2022/5695286.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5695286
DOI: 10.1155/2022/5695286
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().